# SDR VNAA0011018

- Difficulty date: November 19, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 14,531 hours, 13,242 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cas System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE AND ABORTED TAKEOFF.  AFTER EXITING THE RUNWAY THE MESSAGE CLEARED AND THE CREW PERFORMED A SYSTEM CHECK.  THE SYSTEM CHECK WAS GOOD AND FLIGHT 4122 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4122 DEPARTED WITH NO OTHER INCIDENT.
